Concerta causing lethargy?

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Concerta causing lethargy?

This topic contains 2 replies, has 3 voices, and was last updated by  Penny Williams 1 year, 9 months ago.

  • Author
    Posts
  • #71724

    BlueTang
    Participant

    HI, I started taking Concerta at the first of December and after taking it for a week or so I realized I had almost zero motivation to do anything. With ADHD motivation is not my strongest trait, but this seems so much worse for me. I read where lethargy can be a side effect of Concerta but how long does the lethargy last? Does the lethargy lessen the longer a person takes Concerta? Do you eventually get past the lethargy?
    Thanks for taking the time to read.

  • #71759

    Heather2310
    Participant

    I took Concerta for over a year before switching to Dexedrine because I felt the Concerta wasn’t “working”. Perhaps your question answers why I felt it wasn’t helping. I have much more good energy on Dex so I think you may be on to something.

  • #71891

    Penny Williams
    Keymaster

    Talk to your doctor about the side effects and how you’re feeling. It may be time for a change of medication.

    How Does ADHD Medication Work? With Lots of Monitoring

    Penny
    ADDitude Community Moderator, Author & Mentor on Parenting ADHD, Mom to teen w/ ADHD, LDs, and autism

You must be logged in to reply to this topic.